Daily Brain Freeze test kaffeevollautomaten

Ritalin Is Causing Dangerous Erections For Boys


800px-RitalinDaily Brain Freeze – There is something as common as pizza and hamburgers, something many of us give our children every day. Something that is giving our kids raging hard-ons and may be causing serious irreparable damage it is called Ritalin, (aka) Kiddie Viagra.

According to an AP report, the FDA has issued a warning that a stimulant found in ADHD treatments can trigger priapism — a painful erection that can last several hours in some cases.

Methylphenidate used in treatments for ADHD such as Ritalin, Concerta, and Daytrana. Another ADHD drug, Strattera (atomoxetine), has also been associated with priapism in children, teens, and adults.

The FDA says patients taking a methylphenidate product who experienced priapism were as young as 8 years old, with a median age of 12 and a half. And can cause permanent damage. FDA does not know how often priapism occurs in patients taking either type of product.

In recent studies -  (As of yet), no children who have used Cannabis treatments for illnesses such as epilepsy, leukemia, and disorders such as ADHD have ever reported any unhealthy erections to date. So there may be some alternatives coming for those experiencing these erections.

 


Posted in news, science Tagged with: , , , ,
0 comments on “Ritalin Is Causing Dangerous Erections For Boys
1 Pings/Trackbacks for "Ritalin Is Causing Dangerous Erections For Boys"
  1. Frederick says:

    .

    thanks for information!!

Leave a Reply

%d bloggers like this: